Affordable Access

Publisher Website

Conservative finite difference schemes for the generalized Zakharov–Kuznetsov equations

Authors
Journal
Journal of Computational and Applied Mathematics
0377-0427
Publisher
Elsevier
Volume
236
Issue
12
Identifiers
DOI: 10.1016/j.cam.2011.04.010
Keywords
  • Generalized Zakharov–Kuznetsov Equation
  • Discrete Variational Method
  • Conservative Finite Difference Scheme
  • Division And Collision Of Nonlinear Waves
Disciplines
  • Ecology
  • Mathematics

Abstract

Abstract This paper is concerned with the construction of conservative finite difference schemes by means of discrete variational method for the generalized Zakharov–Kuznetsov equations and the numerical solvability of the two-dimensional nonlinear wave equations. A finite difference scheme is proposed such that mass and energy conservation laws associated with the generalized Zakharov–Kuznetsov equations hold. Our arguments are based on the procedure that D. Furihata has recently developed for real-valued nonlinear partial differential equations. Numerical results are given to confirm the accuracy as well as validity of the numerical solutions and then exhibit remarkable nonlinear phenomena of the interaction and behavior of pulse wave solutions.

There are no comments yet on this publication. Be the first to share your thoughts.